# SDR DALA2017090106513

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,783 hours, 29,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND EMERGENCY LIGHTS IN AFT EQUIP BAY WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY B5-260 IAW AMM 33-51, OPERATIONAL CHECKED GOOD. AIRCRAFT IS OK FOR SERVICE.
